Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 275, Number 5, Pages 1044–1049 (Mi dan9705)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the theory of nonlocal symmetries of nonlinear partial differential equations

A. M. Vinogradovab, I. S. Krasil'shchikab

a Lomonosov Moscow State University
b All-Union Institute for Scientific and Technical Information of Russian Academy of Sciences

Full text: PDF file (822 kB)

Bibliographic databases:
UDC: 513.832/835
Presented: С. П. Новиков
Received: 05.07.1983

Citation: A. M. Vinogradov, I. S. Krasil'shchik, “On the theory of nonlocal symmetries of nonlinear partial differential equations”, Dokl. Akad. Nauk SSSR, 275:5 (1984), 1044–1049

Citation in format AMSBIB
\Bibitem{VinKra84}
\by A.~M.~Vinogradov, I.~S.~Krasil'shchik
\paper On the theory of nonlocal symmetries of nonlinear partial
differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 275
\issue 5
\pages 1044--1049
\mathnet{http://mi.mathnet.ru/dan9705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=745842}
\zmath{https://zbmath.org/?q=an:0604.58053}


Linking options:
  • http://mi.mathnet.ru/eng/dan9705
  • http://mi.mathnet.ru/eng/dan/v275/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gandarias, “Nonlocal symmetries and reductions for some ordinary differential equations”, Theoret. and Math. Phys., 159:3 (2009), 779–786  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:54
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021